BALMINIL DM PLUS EXPECTORANT SYRUP EXTRA STRENGTH SUGAR FREE
Each 5 mL of reddish-pink, minty-grape and menthol-flavoured syrup contains: Dextromethorphan hydrobromide 15 mg and guaifenesin 200 mg. Non?medicinal ingredientsr: Artificial flavourings, citric acid, D&C red #33, FD&C red #40, glycerin, menthol, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium carboxymethylcellu lose, sodium citrate and sodium saccharin. Sweetened with glycerin and sodium saccharin. Energy: 7 kcal / 5 mL. Alcohol, gluten, parabens, sulfite and tartrazine-free.
Balminil DM plus Expectorant Syrup Extra Strength Sugar Free
Suppression of dry, hacking cough. Loosens mucus/phlegm in cough due to colds.
Adults and children 12 years and over: 2 teaspoonfuls (10 mL) every 6 hours. The maximum recommended dose is 4 times a day. Not recommended for children under 12 years of age.
Do not exceed recommended dosage. Before prescribing medication to suppress or modify cough, it is important to ascertain that the underlying cause of the cough is identified, that modification of the cough does not increase the risk of clinical or physiologic complications, and that appropriate therapy for the primary disease is provided. These preparations should not be administered to children under 2 years of age, except on advice of a physician. If the medicines cause drowsiness, reduce dosage and avoid activities requiring alertness. If you have high blood pressure, heart or thyroid disease, diabetes, chronic alcoholism, serious liver or kidney disease, asthma, chronic lung disease /shortness of breath, persistent /chronic cough, glaucoma or difficulty in urination due to an enlargement of the prostate gland, or if you are elderly, pregnant or breast-feeding or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs, consult a physician before using this product. Do not take with alcoholic beverages. Caution should be exercised and dosage may need to be reduced when a dextromethorphan containing product is administered with other drugs which depress the CNS (including alcohol), phenothiazines or tricyclic antidepressants. If symptoms worsen, last for more than one week or are accompanied by a fever, consult a physician. Keep this product and all medicine out of the reach of children.
These statements have not been evaluated by Health Canada or the FDA. This product is not intended to diagnose, treat, cure, or prevent any disease.